Hi I'm new here I have been perscribed Escitalopram 5mg tablets for the last 4 days which I take in the morning, after 2 weeks I up the dose to 10mg. My question is that I see Nausea is listed as a side effect which I have, I was just wondering if this goes away after a while or is it something I have to put up with.
NAUSEA AND ESCITALOPRAM: Hi I'm new... - Anxiety and Depre...
Hi Ray: Are you eating before you take the medication? Unless it indicates "take on an empty stomach" you should eat before you take it. Whenever I start a new medication I DO NOT look at the side effects because every single one of the side effects are listed. If anyone is fearful and they read them they make not take the meds.
Hello! I have the same promblem with nausea especially the first week and the days that I increased my dose. Now, I am taking the medication for 5 weeks and sometimes during the day I feel a strange knot on my neck but I dont know if its real or just my imagination. Also, I sweat every night ... but generally my anxiety is decreased. So, I think that nausia depends on the individual's response to the medication because this medication acts in the stomach
I was prescribed 10 mg of it and was super nauseous for a week, VERY sick and even actually threw up several times. But after a week and half I started feeling much better and have had no problems since then. Your body probably just needs to adjust and I also always at least eat a snack before taking it so I'd try that!